# SDR 97ZZZX2027

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794GC
- Make and model: Lear 35A
- Aircraft serial: 446
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunction
- Location: Servo
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF DURING CLIMB-OUT, RUDDER APPEARED LOCKED IN THE NEUTRAL POSITION.  UNABLE TO CORRECT PROBLEM IN-FLIGHT, MADE AN EMERGENCY LANDING AT CHS.  GAINED ACCESS TO RUDDER/AILERON INTERCONNECT AREA.  FOUND INTERCONNECT CABLE OUT OF POSITION FROM GUIDE BLOCK.  RE-POSITIONED CABLE AND ROUTED CORRECTLY.  OPS CHECKED GOOD ON GROUND.  AIRCRAFT RELEASED FOR OPERATIONAL FLIGHT.  FLIGHT OPERATED SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  FOLLOW UP INVESTIGATION INDICATES A STATIC DISCHARGE PROBLEM AFFECTING SERVO ACTION FOR INITIAL RUDDER DIFFICULTY.
